Inadvertant "Cold Turkey" from Paroxetine
I have been taking Paxil/Seroxat/Paroxeteine for 8 years.
Earlier this year I undertook a reduction plan from 30mg. I attempted this before dripping from 30mg down to 20mg. I got some serious withdrawal effects so was reinstated to 30mg by my GP.
I have, with the help of my GP managed to get down trouble free to 20mg.
I have been really ill with the flu for the last 3 weeks and have a horrible chest infection.
I have not taken any meds for the last three weeks. Stupid this may be but I was ill they were the last thing on my mind.
I also had only taken 1 15mg doe in the week prior to that. Not sure why this happened either, Can we put it down to a bad memory etc.
I am still suffering from the fallout form this flu and still cannot discern this from the paroxetine withdrawal. So this may be a bonus.
My question is....having effectively gone "cold turkey" from this drug how much longer can I expect to have to put up with further withdrawal issues, i.e. have I done the worst of it now.
I know it's not your fault but going ''cold turkey'' is never good,your withdrawl (withdrawal) symptoms can last from days to months,you need to go back to the doctor,you need not suffer like this.I had severe withdrawls from benzos & it nearly killed me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.